I noticed a fairly rapid weight gain since I started Ropinirole
Hello nnimbkar. Weight increase or decrease is not listed as a side effect to taking Ropinirole, I used several sources and no mention of weight is listed, although it very well might be. Side effects to taking a drug are noted during clinical trials, and are then listed as such when the product is put on the market. Regards pledge
Pledge is correct.I'm wondering if its fluid retention, it does have that side effect and it would happen fairly rapidly.
I've noticed an increased in my appetite and weight gain since doctor increased my dosage.
- Ropinirole Information for Consumers
- Ropinirole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ropinirole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2012 • 1 answer
Updated 4 Sep 2013 • 1 answer
I have read that antibiotics cause weight gain, but could they also cause weight loss in some people
Updated 18 Oct 2014 • 1 answer
Updated 22 Dec 2015 • 4 answers
Updated 25 Feb 2018 • 2 answers